# SDR ASOA2013010302745

- Difficulty date: December 11, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,271 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT  AT FS 280 CORRODED.  REMOVED CORRODED FLOOR SUPPORT IAW SRM 51-42-06-001-001.  LOCATED & DRILLED NEW ANGLE IAW SRM 51-40-06-001-001-A01 & 51-40-11-001-001.  INSTALLED COCKPIT FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01.
